# SDR DALA14003336305

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 102,217 hours, 12,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BETWEEN UPPER DECK DOORS WOULD NOT ILLUMINATE.  REPLACED POWER SUPPLY EMERGENCY LIGHT,  CHECKED OK IAW AMM 33-51. OK FOR SERVICE.
